# SDR 97ZZZX2868

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N347HS
- Make and model: Amd FALCON20F5
- Aircraft serial: 347
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 10306233
- Condition: Leaks
- Location: Lt Aileron Syst
- Component: Amd
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT AILERON SERVO LEAKED EXCESSIVELY IN-FLIGHT, CAUSED LOSS OF NR 1 HYDRAULIC SYSTEM.  SUBMITTER BELIEVES PISTON O-RING SEALS RUPTURED OR ROLLED.  NOT SURE UNTIL INVESTIGATED.
